# SDR SWAA2018030620233

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 57,243 hours, 33,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Part number: 149A72351
- Condition: Loose
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT PULL DOWN STRAP HOUSING LOOSE.  REINSTALLED THE HARDWARE IAW SIP.
